Malliavin smoothness on the Lévy space with Hölder continuous or BV functionals
Laukkarinen, E. (2020). Malliavin smoothness on the Lévy space with Hölder continuous or BV functionals. Stochastic Processes and their Applications, 130(8), 4766-4792. https://doi.org/10.1016/j.spa.2020.01.016
Published inStochastic Processes and their Applications
Embargoed until: 2022-08-01Request copy from author
© 2020 Elsevier B.V. All rights reserved.
We consider Malliavin smoothness of random variables f(X1), where X is a purejump Lévy process and the functionfis either bounded and Hölder continuousor of bounded variation. We show that Malliavin differentiability and fractional differentiability off (X1) depend both on the regularity offand the Blumenthal-Getoor index of the Lévy measure.
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Laukkarinen, Eija (University of Washington, 2017)We consider Malliavin calculus based on the Itô chaos decomposition of square integrable random variables on the Lévy space. We show that when a random variable satisfies a certain measurability condition, its differentiability ...
Geiss, Christel; Labart, Céline; Luoto, Antti (International Statistical Institute, 2020)In this paper, we consider the random walk approximation of the solution of a Markovian BSDE whose terminal condition is a locally Hölder continuous function of the Brownian motion. We state the rate of the L2-convergence ...
Arroyo, Ángel; Parviainen, Mikko (EDP Sciences, 2020)We obtain an asymptotic Hölder estimate for functions satisfying a dynamic programming principle arising from a so-called ellipsoid process. By the ellipsoid process we mean a generalization of the random walk where the ...
Laukkarinen, Eija (University of Jyväskylä, 2012)
Geiss, Christel; Steinicke, Alexander (International Statistical Institute; Bernoulli Society for Mathematical Statistics and Probability, 2016)We consider the L2-regularity of solutions to backward stochastic differential equations (BSDEs) with Lipschitz generators driven by a Brownian motion and a Poisson random measure associated with a Lévy process (Xt)t∈[0,T]. ...